Alert archive / Arkansas / Tornado Warnings in 2012

Tornado Warning 16, NWS Little Rock, AR

February 29, 2012Fulton County, Izard County, Sharp County, Arkansas

NWS Little Rock, AR issued this tornado warning at Feb 29, 2012, 4:01 AM CST for Fulton County, Izard County, Sharp County, Arkansas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 4:01 AM CST (10:01 UTC)
Expired
Feb 29, 2012, 4:30 AM CST
In force
29 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Fulton County, AR, Izard County, AR, Sharp County, AR

The radar

The Memphis radar (KNQA), 172 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 4:10 AM CSTTSTM WND DMGCherokee Village, ARSOME TREE DEBRIS WAS ON LOCAL ROADWAYS. A WALL CLOUD WAS REPORTED AS THE STORM WENT BY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 10:30 PM CSTTornado WatchSPC6 hr
Feb 29, 3:20 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WFUS54 KLZK 291001
TORLZK
ARC049-065-135-291030-
/O.NEW.KLZK.TO.W.0016.120229T1001Z-120229T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHEASTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 430 AM CST

* AT 400 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES NORTH OF HORSESHOE BEND...OR 7 MILES WEST
  OF ASH FLAT. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT
  60 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ASH FLAT...           MORRISTON...          LAKE THUNDERBIRD...
  LAKE OMAHA...         HORSESHOE BEND...     HARDY...
  CHEROKEE VILLAGE...   BALLARD...            WILLIFORD...
  SITKA...              SELLERS STORE...      SADDLE...
  OZARK ACRES...        KITTLE...             HEART...
  GLENCOE...            ARMSTRONG...          AGNOS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3637 9127 3634 9127 3632 9125 3625 9125
      3624 9126 3624 9132 3623 9133 3619 9180
      3634 9177 3639 9129
TIME...MOT...LOC 1001Z 259DEG 52KT 3626 9172

$$

62
3 follow-up statements
795 
WWUS54 KLZK 291010
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
410 AM CST WED FEB 29 2012

ARC065-291020-
/O.CAN.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
IZARD AR-
410 AM CST WED FEB 29 2012

...THE TORNADO WARNING FOR NORTHEASTERN IZARD COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3635 9165 3639 9129 3637 9127 3634 9127
      3632 9125 3625 9125 3624 9126 3624 9132
      3623 9133 3620 9166
TIME...MOT...LOC 1010Z 266DEG 52KT 3626 9156

$$

ARC049-135-291030-
/O.CON.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
FULTON AR-SHARP AR-
410 AM CST WED FEB 29 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHARP AND
SOUTHEASTERN FULTON COUNTIES UNTIL 430 AM CST...

AT 408 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES NORTH OF ASH FLAT...MOVING EAST
AT 60 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ASH FLAT...           LAKE THUNDERBIRD...   LAKE OMAHA...
  HARDY...              CHEROKEE VILLAGE...   WILLIFORD...
  SITKA...              SELLERS STORE...      OZARK ACRES...
  KITTLE...             ARMSTRONG...          WILD PLUM LAKE...
  VAGABOND LAKE...      TIMBER LAKE...        STUART...
  SEQUOYA PARK...       SEMINOLE PARK...      ONEDA PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3635 9165 3639 9129 3637 9127 3634 9127
      3632 9125 3625 9125 3624 9126 3624 9132
      3623 9133 3620 9166
TIME...MOT...LOC 1010Z 266DEG 52KT 3626 9156

$$

62
959 
WWUS54 KLZK 291020
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 AM CST WED FEB 29 2012

ARC049-135-291030-
/O.CON.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
FULTON AR-SHARP AR-
420 AM CST WED FEB 29 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL SHARP AND EXTREME
EAST CENTRAL FULTON COUNTIES UNTIL 430 AM CST...

AT 417 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTHEAST OF HARDY...OR 11 MILES
EAST OF ASH FLAT...MOVING EAST AT 60 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  HARDY...              WILLIFORD...          SITKA...
  SELLERS STORE...      OZARK ACRES...        ARMSTRONG...
  VAGABOND LAKE...      LAKE SHERWOOD...      LAKE GALILEE...
  HWY 58 AND US 62 JCT...                    
  HWY 175 AND US 63 JCT...                    RAINBOW LAKE...
  BAKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3637 9150 3639 9129 3637 9127 3634 9127
      3632 9125 3625 9125 3624 9126 3624 9132
      3623 9133 3621 9152
TIME...MOT...LOC 1021Z 262DEG 53KT 3629 9136

$$

62
574 
WWUS54 KLZK 291030
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 AM CST WED FEB 29 2012

ARC049-135-291040-
/O.EXP.KLZK.TO.W.0016.000000T0000Z-120229T1030Z/
FULTON AR-SHARP AR-
430 AM CST WED FEB 29 2012

...THE TORNADO WARNING FOR CENTRAL SHARP AND EXTREME EAST CENTRAL
FULTON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL NOON.

LAT...LON 3637 9150 3639 9129 3637 9127 3634 9127
      3632 9125 3625 9125 3624 9126 3624 9132
      3623 9133 3621 9152
TIME...MOT...LOC 1020Z 262DEG 53KT 3629 9137

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 29, 3:42 AM CST, 19 minutes earlier.

Area forecast discussion, Feb 29, 3:42 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
342 AM CST WED FEB 29 2012

.SHORT TERM...TODAY THROUGH SATURDAY

THUNDERSTORMS ONGOING ACROSS NRN AND PORTIONS OF NRN AR THIS
MORNING ALONG THE COLD FRONT. THIS FRONT WILL CONTINUE ITS
PROGRESS TO THE SE THROUGH THIS AFTERNOON...WITH CHANCES FOR
SHOWERS AND THUNDERSTORMS PERSISTING ALONG AND JUST AHEAD OF THE
FRONT. EARLY THIS MORNING...THE BIGGEST THREAT FOR SVR STORMS HAS
BEEN ACROSS THE NRN AR OZARKS NEAR THE MO BORDER WHERE STORMS ARE
IN CLOSER PROXIMITY TO THE BEST FORCING LIFTING NORTH OF THE
STATE. BIGGEST THREAT SO FAR HAS BEEN DAMAGING WINDS...THOUGH MID
LEVEL MESOS HAVE BEEN NOTED OVER TIME. THIS HAS ENHANCE THE HAIL
THREAT OFF AN ON...BUT WIND CONTINUES TO BE THE MAIN THREAT. LOW
LEVEL WIND FIELDS HAVE PREVENTED STORMS FROM TIGHTENING MUCH NEAR
THE SFC...WITH OBS AHEAD OF THE LINE SHOWING SW WINDS.
HOWEVER...THE POTENTIAL DOES STILL REMAIN FOR AN ISOLATED TORNADO
THREAT...AND WILL CONTINUE TO MONITOR CLOSELY TO SEE IF THE
TIGHTER CIRCULATIONS CAN EXTEND FURTHER DOWNWARD. TORNADO WATCH
CONTINUES FOR MUCH OF THE NRN AND NERN AR COUNTIES.

THROUGH THIS AFTERNOON...BEST POPS WILL REMAIN NEAR AND AHEAD OF THE
FRONT AS IT PROGRESSES SE ACROSS THE STATE. SOME STORMS COULD
BECOME STRONG TO SVR...MAINLY ACROSS SERN SECTIONS OF THE STATE
WHERE THE BETTER INSTABILITY WOULD EXIST. DEEP LAYER SHR WILL BE
PLENTIFUL THAT STORMS COULD ROTATE ALOFT...WITH MAINLY A WIND AND
HAIL THREAT EXPECTED. THE LOW LEVEL SHEAR LOOKS LIMITED ENOUGH THAT
ONLY AN ISOLATED HAIL THREAT WOULD EXIST. AGAIN...THE BEST THREAT
FOR SVR WX THIS AFTERNOON WILL BE ACROSS THE SERN COUNTIES.

THE NEXT SYSTEM WILL IMPACT THE NATURAL STATE STARTING THU NIGHT AS
MOISTURE SURGES BACK NORTH FROM THE GULF. SHOWERS AND THUNDERSTORMS
WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL SURGE SE
ACROSS THE STATE FRI AFTERNOON. MOISTURE LEVEL WILL BE HIGH
ENOUGH...WITH INSTABILITY AND SHR LEVELS ALSO HIGH ENOUGH TO WARRANT
A MENTION OF STRONG TO SVR THUNDERSTORMS AS A POSSIBILITY.
HOWEVER...AS WITH THIS MORNINGS SCENARIO...THE BEST LARGE SCALE
FORCING WILL REMAIN WELL NORTH OF AR THAT THE THREAT FOR WIDESPREAD
SVR WX LOOKS SOMEWHAT LIMITED AT THIS TIME. HOWEVER...UNCERTAINTIES
DO REMAIN REGARDING THE TIMING AND LOCATIONS OF THE FINER
DETAILS...SO WILL REFER TO THE LATEST DATA IN THE NEXT 24-36 HRS TO
SEE HOW THIS LATE WEEK STORM SYSTEM EVOLVES.

&&

.LONG TERM...SUNDAY THROUGH TUESDAY

HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE PLAINS TO START
THE PERIOD. FROM THERE...A NORTHWEST WIND FLOW ALOFT WILL QUICKLY
TRANSITION TO MORE ZONAL. AS THE HIGH EXITS TO THE EAST ON
MONDAY/TUESDAY...SURFACE WIND WILL BECOME SOUTHERLY. THERE ARE
INDICATIONS OF A DEWPOINT SURGE AND AN INCREASE IN LOW CLOUDS
TUESDAY NIGHT. ADDED A SLIGHT CHANCE OF SHOWERS AS WELL.

TEMPERATURES WILL MODIFY THROUGH THE PERIOD...ESPECIALLY AS THE
HIGH RETREATS. READINGS WILL BE MOSTLY ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     74  43  69  52 /  50  10  10  30
CAMDEN AR         75  48  77  62 /  60  20  10  40
HARRISON AR       65  41  70  51 /  10   0   0  20
HOT SPRINGS AR    74  45  75  57 /  40  10  10  30
LITTLE ROCK   AR  74  45  73  56 /  50  10  10  40
MONTICELLO AR     76  51  77  62 /  60  20  10  40
MOUNT IDA AR      73  43  75  56 /  30  10  10  30
MOUNTAIN HOME AR  69  40  69  51 /  10   0   0  30
NEWPORT AR        73  43  70  53 /  50  10  10  40
PINE BLUFF AR     74  47  75  60 /  60  20  10  40
RUSSELLVILLE AR   72  42  72  53 /  20  10  10  30
SEARCY AR         74  43  71  54 /  50  10  10  40
STUTTGART AR      74  45  73  58 /  60  10  10  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...62 / LONG TERM...46
Hazardous weather outlook, Feb 28, 4:25 PM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
425 PM CST TUE FEB 28 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
425 PM CST TUE FEB 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A COLD FRONT WILL APPROACH ARKANSAS FROM THE WEST LATER TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AS THE EVENING
PROGRESSES...WITH THE GREATEST COVERAGE LIKELY AFTER MIDNIGHT. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE NORTHERN HALF OF
ARKANSAS TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG
WITH THE POSSIBILITY OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF ARKANSAS
WEDNESDAY MORNING...AS THE AFOREMENTIONED COLD FRONT WILL BE LOCATED
OVER WESTERN ARKANSAS. THE FRONT WILL CONTINUE MOVING SLOWLY
EASTWARD AND IS EXPECTED TO BE SITUATED OVER SOUTHEAST ARKANSAS LATE
IN THE DAY. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER
WEDNESDAY AHEAD OF THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREATS.

ON FRIDAY...ANOTHER SYSTEM WILL CROSS THE PLAINS AND BRING CHANCES
FOR SHOWERS AND THUNDERSTORMS BACK TO ARKANSAS. IT REMAINS TOO EARLY
TO DETERMINE THE EXACT THREAT FOR ANY SEVERE WEATHER...BUT THIS
PERIOD WILL BE MONITORED CLOSELY IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT AND DURING THE DAY
ON WEDNESDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/44

In the hours before

Local storm report, Feb 29, 3:39 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
339 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             MOUNTAIN HOME           36.34N 92.38W
02/29/2012  E1.25 INCH       BAXTER             AR   PUBLIC

0320 AM     HAIL             5 W VIOLA               36.40N 92.07W
02/29/2012  E0.88 INCH       FULTON             AR   TRAINED SPOTTER

&&

46
Local storm report, Feb 29, 3:43 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     HAIL             NORFORK                 36.21N 92.28W
02/29/2012  E1.00 INCH       BAXTER             AR   LAW ENFORCEMENT

            HAIL RANGED IN SIZE FROM PENNY TO QUARTER.

&&

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 2:04 AM CSTSevere Thunderstorm WarningLZKBoone, Marion41 min
Feb 29, 2:16 AM CSTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy29 min
Feb 29, 2:42 AM CSTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion48 min
Feb 29, 2:43 AM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Izard, Marion, Newton, Searcy and 1 more44 min
Feb 29, 3:08 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Marion37 min
Feb 29, 3:28 AM CSTSevere Thunderstorm WarningLZKFulton, Sharp47 min
Feb 29, 3:38 AM CSTSevere Thunderstorm WarningLZKFulton, Izard, Sharp37 min
Feb 29, 3:49 AM CSTTornado WarningLZKFulton, Sharp26 min
Feb 29, 5:41 AM CSTSpecial Weather StatementLZKSharp14 min
Feb 29, 5:49 AM CSTSevere Thunderstorm WarningLZKSharp14 min
Feb 29, 6:01 AM CSTSpecial Weather StatementLZKPerry29 min
Feb 29, 6:31 AM CSTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp29 min
Feb 29, 7:13 AM CSTSpecial Weather StatementLZKIndependence32 min
Feb 29, 7:17 AM CSTSevere Thunderstorm WarningLZKIndependence, Sharp13 min
Feb 29, 7:39 AM CSTSevere Thunderstorm WarningLZKJackson21 min
Feb 29, 1:29 PM CSTRed Flag WarningLZKBaxter, Cleburne, Conway, Fulton, Garland, Independence and 6 more5 hr

Nearby

Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.